# SDR WRLA20091105306

- Difficulty date: November 5, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PANEL RUDDER REAR CENTER SPAR TO REAR SPAR LWR PANEL RT SIDE.  REPAIRED THE CRACK AREA IAW MD11 SRM 55-30-02 FIG 201 REV 41.  APPLY PROTECTION COATING IAW MD11 SRM 51-21-01 REV 41.
